# SDR FDEA202209012126

- Difficulty date: September 1, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE SKIN INTERNAL BEADED DOUBLER FOUND CRACK AT   STATION XOS 738. LEFT HAND WING FIXED LEADING EDGE SKIN INTERNAL DOUBLER AT STATION XOS 738 REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.  ORIG SUB DATE:  9/2/2022
